ADHD

Question
Posted by: Candice | 2018/03/10

Q.

Can Contramyl cause a migraine?

Hi there. I have been on Concerta now for 6 months along with other medications. My Psychiatrist suggested to try Contramyl because of the price factor. I tried it for the first time yesterday 36mg. I have had a horrible migraine since yesterday and took my contramyl this morning again and the terrible migraine is still here despite taking a migraine cocktail. Has anyone experienced such awful side effects with the contramyl? I have dizziness and Nausea as well as the migraine? I don't suffer with Migraines otherwise. Please help. I have a months supply of this medication and worried that I won't be able to take it and have to wait a month until i can get my concerta through medical aid.

Expert's Reply

A.

ADHD Expert
- 2018/03/12

Any new medication can have transient side-effects, including headache. It is unlikely that Contramyl triggered the migraine, but not impossible. I would suggest that you keep a migraine diary and monitor for a longer period of time. If a link become evident, then your doctor should assist you in reporting this as an adverse event to the company.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: JS | 2018/04/07

Hey Candice, that are exactly the same symptoms I am experiencing. Never had a migraine like that before. Will go back to Concerta.

Reply to JS

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.